# SDR IPXA11568890

- Difficulty date: August 19, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 195,291 hours, 3,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 341-365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO COMPARTMENT FLOOR SHEAR WEB ON UPPER SURFACE HAS CORROSION AROUND FASTENER HOLES FROM BS 341 TO 365.25 LBL 48 TO LBL 59.  REMOVED CORROSION WITHIN ALLOWABLE LIMITS EO B757-5310-38276-D.
